# SDR UPS204565

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382052
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK MAINTENANCE FOUND AND REPLACED RT STAB UPPER FRONT SPAR CHORD DUE TO CORROSION AND CRACKS.  INSTALLED NEW FRONT SPAR CHORD PER SRM 51-30-2.
